JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Self-commutator Approximants
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.1-6
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.001
 Title & Authors
On Self-commutator Approximants
Duggal, Bhagwati Prashad;
  PDF(new window)
 Abstract
Let B(X) denote the algebra of operators on a complex Banach space X, H(X)
 Keywords
Banach space;von Neumann-Schatten p-class;derivation;kernel-range orthogonality;self-commutator;
 Language
English
 Cited by
 References
1.
T. A. Abatzoglou, Norm derivatives on spaces of operators, Math. Ann., 239(1979), 129-135. crossref(new window)

2.
J. Anderson and C. Foias, Properties which normal operators share with normal derivations and related operators, Pac. J. Math., 61(1975), 313-325. crossref(new window)

3.
F. F. Bonsall and J. Duncan, Numerical ranges I, Lond. Math. Soc. Lecture Notes Series, 2(1971).

4.
F. F. Bonsall and J. Duncan, Numerical ranges II, Lond. Math. Soc. Lecture Notes Series, 10(1973).

5.
F. F. Bonsall and J. Duncan, Complete Normed Algebras, Ergebnisse der Math. und ihrer Grenzgebiete, Band 80, Springer-Verlag, (1973).

6.
B. P. Duggal, Range-kernel orthogonality of the elementary operator $X\rightarrow\sum_{i=1}^{n}A_iXB_i-X$, Lin. Alg. Appl., 337(2001), 79-86. crossref(new window)

7.
B. P. Duggal, Subspace gaps and range-kernel orthogonality of an elementary operator, Lin. Alg. Appl., 383(2004), 93-106. crossref(new window)

8.
B. P. Duggal, A perturbed elementary operator and range-kernel orthogonality, Proc. Amer. Math. Soc., 134(2006), 1727-1734. crossref(new window)

9.
N. Dunford, J. T. Schwartz, Linear Operators, Part I, Interscience, New York, (1964).

10.
R. C. James, Orthogonality and linear functionals in normed linear spaces, Trans. Amer. Math. Soc., 61(1947), 265-292. crossref(new window)

11.
Dragoljub Keckic, Orthogonality of the range and the kernel of some elementary operators, Proc. Amer. Math. Soc., 128(2000), 3369-3377. crossref(new window)

12.
Yuan-Chuan Li and Sen-Yen Shaw, An absolute ergodic theorem and some inequalities for operators on Banach spaces, Proc. Amer. Math. Soc., 125(1997), 111-119. crossref(new window)

13.
P. J. Maher, Self-commutator approximants, Proc. Amer. Math. Soc., 134(2006), 157-165. crossref(new window)

14.
Aleksej Turnsek, Orthogonality in $C_p$ classes, Mh. Math., 132(2001), 349-354. crossref(new window)